Abdullah Özbekler, Doç. Dr.

Abdullah Özbekler

İletişim Bilgileri

Telefon:8234
Ofis: FEF 422
Bağlı Olduğu Bölüm:Matematik Bölümü
http://www.atilim.edu.tr/~abdullah.ozbekler
Özgeçmiş

Akademik Dereceler

DereceAlanÜniversiteYıl
Doktora Matematik Orta Doğu Teknik Üniversitesi 2005
Yüksek Lisans Matematik Orta Doğu Teknik Üniversitesi 1999
Lisans Matematik Eğitimi Orta Doğu Teknik Üniversitesi 1995


Akademik Ünvanlar

DereceÜniversiteAyYıl
Doçent Atılım Üniversitesi Mart 2012
Yardımcı Doçent Atılım Üniversitesi Şubat 2006


Araştırma Konuları

Zaman Skalasında Kalkülüs, Kısmi Diferansiyel Denklemler, Adi Diferansiyel Denklemler, İmpalsif Diferansiyel Denklemler, Fonksiyonel Diferansiyel Denklemler, Dinamik Sistemler, Fark Denklemleri, Diferansiyel Eşitsizlikler


Yayınlar

SCI, SCI-E, SSCI ve AHCI

A. Özbekler (2017), Sturmian comparison theory for half-linear and nonlinear differential equations via Picone Identity, Mathematical Methods in the Applied Sciences, 40, pp. 3100--3110

Ravi P. Agarwal, A. Özbekler (2017), Lyapunov type inequalities for mixed nonlinearities Riemann-Liouville fractional differential equations with a forcing term, Journal of Computational and Applied Mathematics, 314, pp. 69--78.

Ravi P. Agarwal, E. Çetin, A. Özbekler (2017), Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas (RACSAM), 111, pp. 231--246.

Ravi P. Agarwal, A. Özbekler (2016), Lyapunov type inequalities for second order forced mixed nonlinear impulsive differential equations, Applied Mathematics and Computation, 282, pp. 216--225.

A. Özbekler (2016), On the oscillation of Volterra integral equations with positive and negative nonlinearities, Mathematical Methods in the Applied Sciences, 39, pp. 1388–1394.

Ravi P. Agarwal, A. Özbekler (2016), Lyapunov type inequalities for nth order forced differential equations with mixed nonlinearities, Communications on Pure and Applied Analysis, 15, pp. 2281--2300

Ravi P. Agarwal, A. Özbekler (2015), Disconjugacy via Lyapunov and Vallée-Poussin type inequalities for forced differential equations, Applied Mathematics and Computation , 265, pp. 456--468.

Ravi P. Agarwal, A. Özbekler (2015), Lyapunov type inequalities for second order sub and super-half-linear differential equations, Dynamical Systems and Applications, 24, pp. 211--220.

A. Özbekler (2015), Sturmian theory for second order differential equations with mixed nonlinearities, Applied Mathematics and Computation, 259, pp. 379--389.

Ravi P. Agarwal, A. Özbekler (2015), Lyapunov type inequalities for even order differential equations with mixed nonlinearities, Journal of Inequalities and Applications, 142, pages 10.

A. Özbekler (2015), Picone type formula for half-linear impulsive differential equations with discontinuous solutions, Mathematical Methods in the Applied Sciences, 38, pp. 1592--1600.

A. Özbekler, A. Zafer (2012), Nonoscillation and oscillation of second-order impulsive differential equations with periodic coefficients, Applied Mathematics Letters, Volume 25, March 2012, Pages 294-300., Applied Matematics Letters, 25, pp. 294--300.

O. Došlý, A. Özbekler, R. Simon Hilscher (2012), Oscillation criterion for half-linear differential equations with periodic coefficients, Journal of Mathematical Analysis and Applications, 393, pp. 360--366.

A. Özbekler, A. Zafer (2011), Oscillation of solutions of second order mixed nonlinear differential equations under impulsive perturbations, Computers and Mathematics with Applications, 61, pp. 933--940.

A. Özbekler, James S.W. Wong, A. Zafer (2011), Forced second-order nonlinear differential equations with positive and negative coefficients., Applied Mathematics Letters, 24, pp. 1225--1230.

A. Özbekler, A. Zafer (2010), Principal and nonprincipal solutions of impulsive differential equations with applications, Applied Mathematics and Computation, 216, pp. 1158--1168.

A. Özbekler, A. Zafer (2010), Picone type formula for non-selfadjoint impulsive differential equations with discontinuous solutions, Electronic Journal of Qualitative Theory of Differential Equations, 35, pp. 1--12.

A. Özbekler, A. Zafer (2009), Interval criteria for forced oscillation of super-half-linear differential equations under impulse effect, Mathematical and Computer Modelling, 50, pp. 59--65.

A. Özbekler, A. Zafer (2007), Forced oscillation of super-half-linear impulsive differential equations, Computers and Mathematics with Applications, 54, pp. 785--792.

A. Özbekler, A. Zafer (2006), Picone’s formula for linear non-selfadjoint impulsive differential equations, Journal of Mathematical Analysis and Applications, 319, pp. 410--423.

A. Özbekler, A. Zafer (2005), Sturmian comparison theory for linear and half-linear impulsive differential equations, Nonlinear Analysis (TMA), 63, pp. 289--297.

Diğer Hakemli Dergiler

A. Özbekler, A. Zafer (2017), Wong’s oscillation theorem for second-order delay differential equations,, Journal of Mathematical Sciences, 222, pp. 304–311.

Ravi P. Agarwal, A. Özbekler (2016), Lyapunov type inequalities for second-order differential equations with mixed nonlinearities, Analysis, 36, pp. 245--252.

A. Özbekler, A. Zafer (2010), Leighton-Coles-Wintner type oscillation criteria for half-linear impulsive differential equations, Advances in Dynamical Systems and Applications, 5, pp. 205--214.

Uluslararası Konferans Bildirileri

A. Özbekler, A. Zafer (2013), Forced oscillation of second-order impulsive differential equations with mixed nonlinearities, Differential and Difference Equations, Springer Proceedings in Mathematics and Statistics, 47, pp. 183--195.

A. Özbekler, A. Zafer (2011), Second-order oscillation of mixed nonlinear dynamic equations with several positive and negative coefficients, Discrete and Continuous Dynamical Systems, http://aimsciences.org/index.html, Supplement 2011, pp. 1167--1175.

A. Özbekler, A. Zafer (2009), Oscillation criteria for second order nonlinear impulsive differential equations, Further Progress in Analysis, Proceedings of the 6th International Society for Analysis its Applications and Computation (ISAAC) Congress, Ankara-TURKEY, 13-18 August 2007, edited by H.G.W. Begehr (Freie Universität Berlin, Germany), A.O. Çelebi (Yeditepe University, Turkey) & R.P. Gilbert (University of Delaware, USA), -, pp. 545--555.

Notlar

A. Özbekler (2012), A proposed geometry problem, Pi Mu Epsilon Journal, Problem Department Section, Prb. no: 1255.